# SDR COMA9660075

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti Ice Duct
- Part number: 14463102
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT WING ANTI-ICE DUCT WARNING CAME ON AFTER TAKEOFF.  AIRCRAFT RETURNED TO CVG.  REPLACED CRACKED DUCT ASSY, RIGHT WING.
